# SDR AALA20110218TUL03

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 30,595 hours, 4,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT SLIDE EMERGENCY LIGHT.  OPS CHECK NORMAL.
